# SDR PLGA000527

- Difficulty date: May 27, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N358BE
- Make and model: Saab 340B
- Aircraft serial: 340B279
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Transducer
- Part number: IPT6110003000
- Part serial: 4325314
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 4761 - BTV-BOS, CREW NOTED THE HYDRAULIC LIGHT HAD COME ON.  IT WAS ALSO NOTED THAT THE MAIN AND OUTBOARD PRESSURE INDICATORS WERE READING LOW AND THAT AUTO MODE WAS NOT WORKING.  THE FLIGHT CREW MANUALLY LOWERED THE LANDING GEAR, DECLARED AN EMERGENCY AND LANDED IN BOS WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND THE MAIN ACCUMULATOR PRESSURE TRANSDUCER TO BE AT FAULT.  MAINTENANCE REPLACED THE MAIN ACCUMULATOR PRESSURE TRANSDUCER, PERFORMED ALL REQUIRED CHECKS ANC RETURNED THE AIRCRAFT TO SERVICE.  (M)
